About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 781983, 6 pages
http://dx.doi.org/10.1155/2013/781983
Research Article

-Stability of Linear Matrix Differential Systems

1College of Electronic and Information Engineering, Hebei University, Baoding, Hebei 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding, Hebei 071002, China

Received 2 December 2012; Accepted 1 February 2013

Academic Editor: Yong Hong Wu

Copyright © 2013 Peiguang Wang and Xiaowei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the stability problem of linear matrix differential systems and gives some sufficient conditions of -stability for linear matrix system and its associated perturbed system by using the Kronecker product of matrices. An example is also worked out to illustrate our results.